# SDR AALA201711229022

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 52,488 hours, 21,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  NAUSEOUS DIRTY SOCKS ODOR IN CABIN WHEN THE RIGHT PACK IS TURNED TO AUTO.  CHECKED RECIRCULATION FILTERS, LEFT/RIGHT ENGINE INLETS AND APU PLENUM FOR CONTAMINATION.  NONE NOTED.  ACCOMPLISHED PACK 2 OPERATIONAL CHECK PER AMM 21-51-00, NO ODORS DETECTED.  OPERATIONAL CHECK GOOD.  (CLOSED)
